# SDR TRBA20130212001

- Difficulty date: February 12, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 32,306 hours, 35,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT IN FRONT OF THE GALLEY FELL OFF (COVER ). THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED THE EMERGENCY LIGHT COVER ON GALLEY AREA IAW 33-50-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
